# SDR IPXA2020071757821

- Difficulty date: June 22, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,206 hours, 15,122 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: AGA7389503
- Condition: Corroded
- Location: Bs 1821-1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  CENTER CARGO LONGERON 43L WAS CORRODED BETWEEN BS 1821 - 1841.  REPAIRED THE LONGERON IAW EA 011-5310-01-A8387, REV I/R AND EO MD11-5310-77194-A.  MAJOR.
